# SDR UPS203110

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE FLOOR BEAM UPPER FLANGE AT STATION 344, RBL 13 AND WL 208.  MAINTENANCE FABRICATED REPAIR PARTS FOR SPLICE AND TRIMMED NEW UPPER CHORD IAW SRM 53-10-1, 51-30-2, 51-10-6 AND UPS EO 727-5310-6889A.
